Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 239, NWS Jacksonville, FL

September 2, 2007Alachua County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 2, 2007, 2:38 PM EDT for Alachua County, Florida. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2007, 2:38 PM EDT (18:38 UTC)
Expired
Sep 2, 2007, 3:30 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Alachua County, FL

The radar

The Jacksonville radar (KJAX), 118 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 3:10 PM EDTTSTM WND DMG5 Ene Archer, FLNUMEROUS POWERLINES WERE REPORTED DOWN ALONG SW ARCHER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 021838
SVRJAX
FLC001-021930-
/O.NEW.KJAX.SV.W.0239.070902T1838Z-070902T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT SUN SEP 2 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ALACHUA COUNTY IN NORTHERN FLORIDA

* UNTIL 330 PM EDT

* AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MICANOPY...OR ABOUT 9 MILES SOUTH OF GAINESVILLE...AND MOVING
  SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  LOCATIONS EAST OF ARCHER.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238
TIME...MOT...LOC 1838Z 302DEG 7KT 2955 8235

$$

DEESE
2 follow-up statements
000 
WWUS52 KJAX 021852
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN SEP 2 2007

FLC001-021930-
/O.CON.KJAX.SV.W.0239.000000T0000Z-070902T1930Z/
ALACHUA FL-
252 PM EDT SUN SEP 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHERN ALACHUA COUNTY...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MICANOPY...OR ABOUT 9 MILES SOUTH OF 
GAINESVILLE...NEARLY STATIONARY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238
TIME...MOT...LOC 1852Z 302DEG 7KT 2954 8232

$$

DEESE
000 
WWUS52 KJAX 021921
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SUN SEP 2 2007

FLC001-021932-
/O.EXP.KJAX.SV.W.0239.000000T0000Z-070902T1930Z/
ALACHUA FL-
322 PM EDT SUN SEP 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ALACHUA COUNTY
EXPIRES AT 330 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2953 8212 2950 8233 2952 8249 2967 8238
TIME...MOT...LOC 1922Z 302DEG 7KT 2951 8226

$$

DEESE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 1:50 PM EDT, 48 minutes earlier.

Area forecast discussion, Sep 2, 1:50 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT SUN SEP 2 2007

...FLOOD WATCH WILL CONTINUE THRU 8 PM FOR COASTAL SE GA...
...DRIER AIR TO FILTER INTO THE AREA OVER THE NEXT FEW DAYS...

.SYNOPSIS...THICK CLOUD COVER OVER THE N 2/3 OF THE AREA HAS
DELAYED CONVECTION. SCATTERED TSTMS ONGOING OVER THE S 1/3 OF THE
AREA...WHICH ARE ALSO NEAR AND S OF A SFC FRONTAL TROF. WEAK SFC
LOW ALONG THE FRONT IS PRESENTLY JUST E OF THE NE FL/SE GA COAST.
ALOFT...PENCIL RIDGE EXTENDS FROM E OF THE BAHAMAS ACROSS CENTRAL
FL WITH A WEAK SHORTWAVE AIDING SFC LOW DEVELOPMENT OFFSHORE.

.SHORT TERM...CONVECTION WILL CONTINUE TO FIRE THRU THE EVENING
HOURS...WITH HIGHEST POPS FOCUSING ALONG ROUGHLY THE I-95
CORRIDOR. WILL BE CANCELLING THE FLOOD WATCH FOR INLAND SE GA.
HOWEVER...MODELS ARE STILL INDICATING SOME HEAVIER RAINS POSSIBLE
ALONG THE SE GA COAST...PARTICULARLY THE RUC. MOST OF THIS WILL BE
DUE TO COASTAL CONVERGENCE WITH A WIND SURGE ON W SIDE OF
DEVELOPING SFC LOW. NEEDLESS TO SAY...THERE IS MUCH UNCERTAINTY IN
THIS FCST...BUT SEE NO HARM IN KEEPING THE WATCH FOR A FEW MORE
HOURS FOR THAT AREA. IF A GOOD REGION OF CONVERGENCE DEVELOPS...
THE NEXT SHIFT MAY NEED TO EXTEND THE WATCH...BUT THIS IS NOT
ANTICIPATED ATTM.

MODELS IN FAIR AGREEMENT WITH CONTINUED DRY AIR FILTERING INTO THE
AREA ON W SIDE OF LOW. AS A RESULT...HAVE CONTINUED THE PREVIOUS
FCST TREND OF REDUCING POPS FROM THE N AND W FOR THE NEXT FEW
DAYS. WITH DROPPING DEW POINTS...EXPECT SOME UPPER 60S OVER SOME W
LOCATIONS...ESP TUE AND WED MORNINGS. MODELS NOT TOO BULLISH WITH
FOG THE NEXT FEW NIGHTS...WITH BEST CHANCE OVER S ZONES. MAY BE A
BIT MORE THAN PROGGED IN RECENT RAIN AREAS.

.LONG TERM...ATLC SFC LOW FCST TO SLOWLY DEEPEN AND BEGIN TO SHIFT
NE BY MID-WEEK. HOWEVER...12Z GFS SHIFTS NEW ENGLAND HIGH OVER THE
TOP OF THE LOW...WITH THE LOW MOVING BACK TO THE W BY LATE WEEK.
UNTIL THERE IS MORE CONSISTENCY WITH THIS FCST...HAVE MADE FEW
CHANGES TO PRESENT PACKAGE.

&&

.AVIATION...IFR CONDITIONS FROM THIS MORNING HAVE LIFTED TO MAINLY
VFR AT THE TAF SITES. LOW PRESSURE OFF THE COAST CONTINUES TO
DEVELOP BANDS OF SHRA AND TSRA WHICH WILL AFFECT THEN FL TERMINALS
FROM 18Z-22Z. IT IS CERTAINLY POSSIBLE THAT OTHER BANDS WILL DEVELOP
THEREAFTER REQUIRING ADDITIONAL TEMPO INTO THE LATE EVENING. HAVE
INCLUDED A PROB30 FOR SHRA BY 10Z MON AS NAM12 BRINGS CONVERGENCE
AXIS CLOSE ENOUGH TO THE COAST BUT GFS IS LESS AGGRESSIVE.

&&

.MARINE...MODELS STILL SHOW SOME SIGNIFICANT DIRECTIONAL DIFFERENCES
IN THE SHORT TERM...BUT CERTAINLY MORE AGREEMENT THAN YESTERDAY.
WILL GO WITH A BLEND BUT SLIGHTLY FAVOR THE BETTER VERIFYING NAM12.
THIS WILL RESULT IN SCEC CONDITIONS DEVELOPING FOR THE GA WATERS
OVERNIGHT AND PERSISTING INTO MON. MUCH UNCERTAINTY THEREAFTER AS
THE NEW GFS BRINGS LOW BACK TOWARD THE COAST. WILL INCREASE WINDS
SLIGHTLY TO INITIATE A TREND BUT FALL WELL SHORT OF THE GFS
ADVERTISED SCA CONDITIONS FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  89  67  92 /  20  20   0   5
SSI  73  85  75  87 /  50  40  20  20
JAX  72  88  71  89 /  40  50  20  30
SGJ  73  88  75  87 /  50  60  20  40
GNV  72  90  70  90 /  40  50  30  30
OCF  72  90  71  90 /  40  50  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...NONE.
&&

CARROLL/DEESE/KERNS
Hazardous weather outlook, Sep 2, 3:00 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 AM EDT SUN SEP 2 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
300 AM EDT SUN SEP 2 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA THROUGH SUNDAY EVENING...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY WITH
THE POTENTIAL FOR HEAVY RAINFALL AND AREAS OF FLOODING...MAINLY
ACROSS SOUTHEAST GEORGIA. ISOLATED STRONG THUNDERSTORMS WILL BE
POSSIBLE WITH FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP
TO 50 MPH.

.DAYS TWO THROUGH SEVEN...LABOR DAY THROUGH SATURDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN LABOR DAY WITH
THE POTENTIAL FOR HEAVY RAINFALL AND AREAS OF FLOODING...MAINLY
ACROSS NORTHEAST FLORIDA. THUNDERSTORMS WILL ALSO PRODUCE STRONG
GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORM COVERAGE
SHOULD SLOWLY DECREASE THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

HESS

In the hours before

Special weather statement, Sep 2, 1:50 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT SUN SEP 2 2007

FLZ033-021830-
ST. JOHNS-
150 PM EDT SUN SEP 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SAINT JOHNS COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 230
PM EDT...

AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF VILANO BEACH...OR 6
MILES NORTH OF SAINT AUGUSTINE...MOVING EAST AT 5 TO 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH...
SAINT AUGUSTINE...SOUTH PONTE VEDRA BEACH...ELKTON...BAKERSVILLE...
VILANO BEACH...SAINT AUGUSTINE SHORES...ANASTASIA...SAINT AUGUSTINE
BEACH AND DUPONT CENTER THROUGH 230 PM EDT. HAIL UP TO ONE HALF INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Sep 2, 1:52 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
152 PM EDT SUN SEP 2 2007

FLZ035-036-021830-
ALACHUA-GILCHRIST-
152 PM EDT SUN SEP 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA
AND SOUTHERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF BELL...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
TRENTON...BELL...NEWBERRY AND ARCHER THROUGH 230 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Sep 2, 2:00 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT SUN SEP 2 2007

FLZ037-040-021845-
MARION-PUTNAM-
200 PM EDT SUN SEP 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN MARION
AND SOUTHERN PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 245 PM EDT...

AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ORANGE MILLS
TO 6 MILES WEST OF ORANGE SPRINGS...MOVING SOUTHEAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND PALATKA...HOLLISTER...
ORANGE MILLS...EAST PALATKA...ORANGE SPRINGS...SAN MATEO...
HOG VALLEY...FORT MCCOY...SATSUMA AND WELAKA THROUGH 245 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Sep 2, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT SUN SEP 2 2007

FLZ038-021900-
FLAGLER-
212 PM EDT SUN SEP 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF PALM COAST...OR 3 MILES
WEST OF MARINELAND...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND ESPANOLA...PALM COAST...
BUNNELL AND FLAGLER BEACH THROUGH 300 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL
Special weather statement, Sep 2, 2:29 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN SEP 2 2007

FLZ036-040-021930-
ALACHUA-MARION-
229 PM EDT SUN SEP 2 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 229 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF MICANOPY...OR 9
MILES SOUTH OF GAINESVILLE...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
MCINTOSH...FLEMINGTON...CROSS CREEK...REDDICK...LOWELL AND CITRA
THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 1:44 PM EDTSpecial Marine WarningJAX91 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.